# SDR IPXA1668630

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587685
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POS 4R FLOORBOARD HAS A 10" CRACK.  FABRICATED REPLACEMENT FLOORBOARD IAW EO B767-5320-9693-H.  IDENTIFIED AS A MAJOR REPAIR.
